Saturday, April 5, 2008

Trazodone Taper, Part 2

Interesting how the last few days, after dropping my trazodone from 200 mg to 150 mg, I've had more energy and more motivation, and just a general feeling of enjoying life a bit more.

I've also had a mild headache on and off for most of the week, which is unusual for me, so I have to wonder if that's got anything to do with reducing the dose.

4 comments:

Stephany said...
This comment has been removed by the author.
Jazz said...

Stephany, I used to get migraines regularly, and if that's what you're going through, you have my sympathy. I'm not sure if these headaches are from cutting the trazodone or not...mold season is also starting here in Minnesota, so it could be allergy related.

I've never had the sweats from trazodone...all it ever did was make me nauseous if I didn't eat some protein before I took it.

I did see your link for trazodone info, and I checked it out...I'd never looked at it in detail before, and now I have, I'm glad I decided to remove it. I've been told by so many doctors that it's a really benign medication...silly me...you'd think I'd know better by now!

Hope you're feeling better soon!
--Jazz

Stephany said...

yeah they use it a lot for insomnia, yet it is an anti depressant; which as you know can trigger mania in bipolar!

the rx list dot com site is a good one to look meds up.

Jazz said...

These docs just amaze me. My first pdoc diagnosed me bipolar, then promptly put me on trazodone and Lexapro (along with Depakote)...and then when I started cycling (unheard of for me--my episodes are normally discreet and years apart) had the gall to tell me that it was my illness getting worse, and that we'd better increase the meds.